# SDR SCNA20251226508

- Difficulty date: December 26, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 55,692 hours, 30,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE VERY LOOSE WHEN DISARMED AND GIRT BAR IS IN RETAINER CLIP.  TIGHTENED L1 SLIDE GIRT BAR HOLDER REF AMM 25-61-06
